русский

Known interactions between the following drugs: Chaparral, Tonga

1 interaction was found for the drugs you selected.

Chaparral in Chaparral may interact with Kava-Kava in Tonga
The use of kava is discouraged due to serious side effects, including possible liver damage, that it may cause. Chaparral also contains chemicals that may damage the liver - especially in high doses. If kava and chaparral are used at the same time, the risk of liver damage may increase. Signs of liver damage may include diarrhea, fatigue, itchy skin, nausea, vomiting, abdominal pain or swelling, and yellowed skin or eyes. These and other signs of liver damage may not become apparent until damage is extensive, however. Neither kava nor chaparral is recommended for use -- especially together. Ask your healthcare provider about these drugs and this potential interaction as soon as possible.

This interaction is well-documented and is considered major in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact